MAUDE Adverse Event Report: BIMINI HEALTH TECH IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE BREAST IMPLANT

BIMINI HEALTH TECH IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE BREAST IMPLANT
Model Number 44001
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient reported deflation, received no info about the surgeon.
 
Event or Problem Description
Patient reported deflation, received no info about the surgeon.

Brand Name
IDEAL IMPLANT STRUCTURED BREAST IMPLANT
Common Device Name
SALINE BREAST IMPLANT
Manufacturer (Section D)
BIMINI HEALTH TECH
420 stevens ave
suite 220
solana beach CA 92075
Manufacturer Contact
frankie ng
420 stevens ave
suite 220
solana beach, CA 92075
MDR Report Key20488908
Report Number3011277972-2024-00050
Device Sequence Number14352729
Product Code FWM
UDI-Device Identifier10851795006077
UDI-Public10851795006077
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number44001
Device Catalogue Number440CC
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale